# SDR SWAA2021072727310

- Difficulty date: January 14, 2020
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 27,014 hours, 11,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 440-480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT DOOR SURROUND STRUCTURE LOWER SILL WEB HAS CORROSION ON UPPER SURFACE STA 440+5 TO 480+7 RBL28 WL157 / REMOVED CORROSION AT FORWARD CARGO PIT DOOR SURROUND STRUCTURE LOWER SILL WEB ON UPPER SURFACE STA 440+5 TO 480+7 RBL 28 WL157 I/A/W SRM 51-10-02-00-0; VERIFIED LIMITS ORIG 'T' .045 REMAINING .028 LOSS .017 FOUND TO BE OUT OF LIMITS I/A/W SRM 53-30-1A-1 REMOVED AND INSTALLED NEW LOWER SILL WEB I/A/W SRM 51-40-02-0G-0 AND BOEING DWG 143A8330 REV:A AAR TOOL A9A71 DUE 04/03/20 P/N 143A8122-10
